# SDR AALA202105079014

- Difficulty date: May 7, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N760AN
- Make and model: Boeing 777223
- Aircraft serial: 31477
- Aircraft time: 74,207 hours, 9,456 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Out Of Adjust
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY DOOR INTERIOR LATCH HARD TO OPEN AT 2F-1L. INTERIOR LATCH ADJUSTED PER CMM 25-45-80.
